# SDR A6WA202304018620

- Difficulty date: April 1, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Part number: 601R3102599
- Part serial: NSN
- Condition: Unknown
- Location: Floorbeam
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FLANGES UNDERFLOOR PANEL 271ALF AT FS559.00+16 BLO 0 ARE NOT INSTALLED.  AIRCRAFT REMOVED FROM SERVICE.   DURING EVALUATION FOUND 13 OVERSIZED HOLE EFFECTING RBL  9 BL 0 AND LBL 9 ON FLOOR BEAM FLANGES AND INSTALLED NEW  FLANGES PN 6010R31025-23 AND PN 601R31025-99. PERFORMED HFEC  WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-53-41-3162 REV A DATED 2023/05/08 AND CRJ SRM 51-42-06 REV 39. WORK PERFORMED UNDER AERSALE WORK ORDER 003911 CARD NO.20144, TT: 38,125:30 TC: 36,944
